# SDR DALA1156406310

- Difficulty date: September 29, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON DOOR FRAME REVEAL DOUBLER OF LT MAIN ENTRY DOOR FWD CUTOUT STA 2231 S-21L-S-22L L:3".  PERFORMED THE DOOR REVEAL DOUBLER REPAIR PER B747-400 SRM 53-60-15 REPAIR 3 FIG 201.
